MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121722050
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Partial revision surgery of year 2023: insert dislocation/mobilization.Head and insert replaced.Doi: (b)(6) 2016.Doe: (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PINNACLE SECTOR II CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19791265
Report Number1818910-2024-14935
Device Sequence Number7199115
Product Code LPH
UDI-Device Identifier10603295009818
UDI-Public(01)10603295009818(10)8243558(17)251231
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number121722050
Device Lot Number8243558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; CORAIL2 STD SIZE 11.; DELTA CER HEAD 12/14 32MM +1.; PINN MAR +4 10D 32IDX50OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown